Advertisement

Numerische Mathematik

, Volume 9, Issue 2, pp 173–176 | Cite as

Inclusion sets for roots of polynomials

  • F. L. Bauer
Article
  • 40 Downloads

Keywords

Mathematical Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bauer, F. L., andA. S. Householder: Absolute norms and characteristic roots. Numerische Mathematik3, 241–246 (1961).Google Scholar
  2. [2]
    Weinstein, D.H.: Modified Ritz method. Proc. Natl. Acad. Sci.20, 529–532 (1934).Google Scholar
  3. [3]
    Bauer, F. L.: Numerische Abschätzung und Berechnung von Eigenwerten nichtsymmetrischer Matrizen. Apl. Mat.10, 178–189 (1965).Google Scholar
  4. [4]
    Wielandt, H.: Inclusion theorems for eigenvalues. National Bureau of Standards Appl. Math. Series29, 75–78 (1953).Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • F. L. Bauer
    • 1
  1. 1.Mathematisches Institut der Technischen Hochschule8 München

Personalised recommendations